MathSciNet Relay Station
MathSciNet bibliographic data
MR3023943 93D15 (93E15)
Xie, Xue-Jun; Liu, Liang A homogeneous domination approach to state feedback of stochastic high-order nonlinear systems with time-varying delay. IEEE Trans. Automat. Control 58 (2013), no. 2, 494–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement